# SDR HEEA060834

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 206075186005
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL INDICATOR'S LIGHTING IS INOPERATIVE.
